# SDR AALA20121022001

- Difficulty date: October 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 41,013 hours, 16,646 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 17DEF EMERGENCY EGRESS LIGHT INOPERATIVE.  RECONNECTED CONNECTOR AT POWER SUPPLY TO SEAT.  OPS CHECK NORMAL.
